Finely Open Morphisms of H-Cones.
Mathematische Annalen, Tome 270 (1985), pp. 83-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__270_182945,
author = {Eugen Popa},
title = {Finely {Open} {Morphisms} of {H-Cones.}},
journal = {Mathematische Annalen},
pages = {83--86},
year = {1985},
volume = {270},
zbl = {0535.31005},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182945/}
}
Eugen Popa. Finely Open Morphisms of H-Cones.. Mathematische Annalen, Tome 270 (1985), pp. 83-86. http://geodesic.mathdoc.fr/item/MAN_1985__270_182945/